# SDR AALA20031111

- Difficulty date: October 7, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE FLASH LIGHT INOPERATIVE AT AFT FLIGHT ATTENDANT SEAT.  REPLACED BATTERIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
